MAUDE Adverse Event Report: COOPERSURGICAL, INC. SOS; FETAL PILLOW

COOPERSURGICAL, INC. SOS; FETAL PILLOW
Model Number FP-010
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Hemorrhage/Blood Loss/Bleeding (1888); Laceration(s) (1946)
Date of Event 11/22/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A4: class 2 obese.Device location is unknown.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that during a caesarean delivery, the baby was op (occiput posterior) presentation.The doctor was using the fetal pillow for the first time; and he found the pillow worked well with a resulting successful delivery.It was found 2 to 3 hours later that the patient was hemorrhaging.The patient was taken back to or and two lacerations were noticed behind the uterus.The patient had two lacerations noted symmetrically on the posterior aspect of the broad ligament; these were actively bleeding causing the hemorrhage.The providers are concerned that this may have been caused by the fetal pillow.Possibly tears from stretching.Blood transfusion was needed due to the blood loss.Patient admitted to the icu with six days admittance for recovery.No additional information.Fp-010 fetal pillow 2025-11-0000507.
 
Additional Manufacturer Narrative
Updated: a2, b4, b5, g3, g6, h2, h3, h6, h11.A2: 35 to 36 years old.Distribution history: the complaint product was purchased from vitalcare trading limited.Manufacturing record review: manufacturing record review not applicable to this product.Incoming inspection review: incoming inspection record review not applicable to this product.Service history record: service history not applicable for this product.Historical complaint review: a review of the 2-year complaint history did not show similar reported complaint conditions.This is an isolated incident.Product receipt: the complaint product has not been returned to coopersurgical.Visual evaluation: evaluation of the complaint product could not be completed as the complaint product has not been returned to coopersurgical.If the product should be returned at a later date, it will be evaluated, and any findings will be appended to this investigation.Functional evaluation: evaluation of the complaint product could not be completed as the complaint product has not been returned to coopersurgical.If the product should be returned at a later date, it will be evaluated, and any findings will be appended to this investigation.Root cause: root cause not applicable as the complaint condition was not confirmed.Coopersurgical will continue to monitor this complaint condition for trends.No further corrective action is necessary, as the complaint condition was not confirmed.
 
Event or Problem Description
It was reported that during a caesarean delivery, the baby was op (occiput posterior) presentation.The doctor was using the fetal pillow for the first time; and he found the pillow worked well with a resulting successful delivery.It was found 2 to 3 hours later that the patient was hemorrhaging.The patient was taken back to or and two lacerations were noticed behind the uterus.The patient had two lacerations noted symmetrically on the posterior aspect of the broad ligament, these were actively bleeding causing the hemorrhage.The providers are concerned that this may have been caused by the fetal pillow.Possibly tears from stretching.Blood transfusion was needed due to the blood loss.Patient admitted to the icu with six days admittance for recovery.Additional information provided: 2 hrs after delivery the patient started to decompensate.Called a rapid and performed quick ultrasound and put the patient in trendelenburg.Pulse increased and gave 6 units of blood, cryoprecipitate, and fresh frozen plasma.She did not go into dic (disseminated intravascular coagulation) which he was happy about formal ultrasound was performed and found 2-3 liters of blood by the diaphragm.Back to the operating room.Opened the patient back up, hysterotomy scar was clearly intact, bladder looked good, used alexis retractor and did not find anything looked at the posterior aspect of the uterus and found two somewhat lateral and symmetrical 2-3 cm lacerations just above the level of the cervix no other source of bleeding.In the icu for 2 days and admitted for another 5 days for a total hospital stay of 7 days.

Brand Name
SOS
Common Device Name
FETAL PILLOW
Manufacturer (Section D)
COOPERSURGICAL, INC.
95 corporate drive
trumbull CT 06611 1350
Manufacturer (Section G)
COOPERSURGICAL, INC.
75 corporate drive
trumbull CT 06611 1350
Manufacturer Contact
michael marone
50 corporate drive
trumbull, CT 06611-1350
4752651582
MDR Report Key23698188
Report Number1216677-2025-00053
Device Sequence Number16000547
Product Code PWB
UDI-Device Identifier05060388740009
UDI-Public(01)05060388740009
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFP-010
Device Catalogue NumberFP-010
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 11/24/2025
Supplement Date Received by Manufacturer01/23/2026
Initial Report FDA Received Date12/02/2025
Supplement Report FDA Received Date02/18/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexFemale